Repositorio de producción científica de la Universidad de Sevilla

On the uniqueness of positive solution of an elliptic equation

 

Advanced Search
 
Opened Access On the uniqueness of positive solution of an elliptic equation
Cites

Show item statistics
Icon
Export to
Author: Delgado Delgado, Manuel
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2005-10
Published in: Applied Mathematics Letters, 18(10), 1089-1093
Document type: Article
Abstract: This work deals with the uniqueness of positive solution for an elliptic equation whose nonlinearity satisfies an specific monotony property. In order to prove the main result, we employ a change of variable used in previous papers and the maximum principle.
Cite: Delgado Delgado, M. y Suárez Fernández, A. (2005). On the uniqueness of positive solution of an elliptic equation. Applied Mathematics Letters, 18 (10), 1089-1093.
Size: 127.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/40112

DOI: 10.1016/j.aml.2004.09.020

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)